MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt band in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported they were dispatched to a cardiac arrest.The autopulse nxt platform (sn (b)(6)) was applied to the approximately 52-year-old, 250-270-pound male patient after several minutes.The med unit began transport to the pci facility.After approximately 20 minutes, the platform suddenly stopped on its own.No one was touching the controls at the time.According to the customer, no warning lights were noted.The green start button was pressed and the platform resumed as normal.After approximately 3 mins, a battery change occurred, and the platform resumed normal operations.There is no suspected battery malfunction.After 3-5 minutes, the nxt band (lot unknown) ripped off the patient.The crew continued with manual cpr and the nxt band was attempted to be reattached unsuccessfully.The patient was kept on the platform but there were no further attempts to use the platform.Manual cpr was performed until hand off at the hospital.No consequences or impact on the patient.After the call was completed, inspection of the nxt band found that the velcro ripped partially off.The band ripped/tore mid-way between the connection to board and largest part of the band.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key23930688
Report Number3010617000-2025-00945
Device Sequence Number21085682
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001017
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight113 KG